# SDR USAA970228

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 76.5
- Part time: 59,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND .0625 INCH CRACK IN SKIN AND CRACKED RIVET AT STA 76.5 BETWEEN CAPT PITOT AND CTR PITOT TUBES.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER PER SRO 9530239.  (X)
